Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 321764, 11 pages
http://dx.doi.org/10.1155/2014/321764
Research Article

On the Oscillation for Second-Order Half-Linear Neutral Delay Dynamic Equations on Time Scales

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 14 January 2014; Accepted 26 February 2014; Published 28 April 2014

Academic Editor: Shurong Sun

Copyright © 2014 Quanxin Zhang and Xia Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanxin Zhang and Xia Song, “On the Oscillation for Second-Order Half-Linear Neutral Delay Dynamic Equations on Time Scales,” Abstract and Applied Analysis, vol. 2014, Article ID 321764, 11 pages, 2014. https://doi.org/10.1155/2014/321764.